This is the withdrawal bleed. It will occur 7-14 days after stopping the pill.
Go see a doctor.
It should take approximately one week.
Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.
Birth control should be stopped after consulting with your doctor and typically after finishing your "blanks". Birth control has a number of hormones, which, when stopped suddenly, can cause spotting or even heavy bleeding, cramps, acne, emotional changes or other period symptoms. Additionally, no longer taking birth control will increase the likelihood of pregnancy.
Yes this is normal after you have stopped taking birth control. It is because the medication is withdrawing from your system. This also means that you are at risk of pregnancy.
Hello. No bleeding after using birth control isn't harmful hun. If you have stopped birth control and are bleeding, this is perfectly normal and is happening because your experiencing break through bleeding from the withdrawal of the pill. If you are bleeding while on birth control and have missed some pills - then this is why your bleeding. Dont miss any pills and you wont bleed. If you are bleeding while on birth control and are taking the pills correctly and haven't missed any, then this is most likely due to the doseage of the pill not being high enough. See your doctor for a change of pill or increase in doseage. Take care!
Yes, it is normal, sometimes you may just spot, or it may bring on a full period cycle.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.
Yes, if you stop the birth control you can get pregnant, whether or not you're bleeding.
i am not sure, but you should consider asking your local doctor.
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
Or you are pregnant.
not instantly...after a few days taking them probably
Nothing. It's nature.
you stopped taking your birth control pills
I have been on birth control for 7yrs, and i stopped taking it the end of September. But when i stopped taking it i didn't finish the pack. I am trying to get pregnant. I am concerned that i cant get pregnant and that i should have finished the pack first. I am concerned that i might not be able to get pregnant because i took birth control for 7yrs.
Irregular bleeding is common in the first three months of the birth control pill. If you find it troublesome during this time, or if it lasts past the first three birth control pill packs, contact your health care provider to discuss a possible change of pill.
that is very possible. It can happen although it is rare
Hello, Birth control should not cause you to experience withdrawal bleeding UNLESS you have recently stopped taking birth control. Because you've just started taking BCP and you're experiencing withdrawal bleeding, this most likely means the doseage of birth control is not suitable for you or you need a different form of birth control. See your Doctor and meanwhile use a condom for protection until you've got a new birth control and have been taking it for one month.
In a year
Yes, many woman still get monthly bleeding while taking birth control pills.
The causes are as follows: * UTI * Missed birth control pills. * Recently stopped/started taking BC pills. * Vaginal infection. * Implantation bleeding. * Pregnancy. * Break through bleeding * Recently took MAP